Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Elementary Proof of the Grothendieck Inequality

Ron C. Blei
Proceedings of the American Mathematical Society
Vol. 100, No. 1 (May, 1987), pp. 58-60
DOI: 10.2307/2046119
Stable URL: http://www.jstor.org/stable/2046119
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Elementary Proof of the Grothendieck Inequality
Preview not available

Abstract

An elementary proof of the Grothendieck inequality is given.

Page Thumbnails

  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60